question-icon

What Does My Blood Test Report Indicate?

default
Posted on Tue, 19 Sep 2017
Question: Hi,

For the last 4 weeks or so I've been having diahrrea, every day, usually 5-6 times per day and I usually have to go after every time I eat. Sometimes I have lower stomach pain that goes when I go to the toilet but sometimes I dont have pain. My tongue is also white especially at the back. For the last 2 months or so my tailbone has been hurting a lot not when I'm walking or standing but when I sit back on it like on a chair, I dont know if they are connected, I've also been urinating a lot and when on the toilet am kind of dribbling more and not finished when I thought I was but I dont have pain when urinating. I've tried to ease the diahrrea by changing my diet, trying probiotics but nothing seems to help! It's ruining my life at the moment as its hard to leave the house knowing you may have to run to the toilet at any time! I recently had rifaximin and neomycin antibiotics but they havent helped and they werent the cause as this started before the antibiotics. I'm scared to try imodium or something incase I have stomach pain and cant then go to the toilet to ease it.

I did a blood test recently and my liver results come back a little strange? Some of the results especially the gamma look a little low? Apart from the bilirubin which is always high. Anyway any advice or help would be very much appreciated please, I'll attach the result of my liver test. I also have haemochromatosis and am getting blood withdrawn to get my levels to go to normal.

https://gyazo.com/055f3daa3eb9ec8017d79a0000a64

Thanks a lot.
doctor
Answered by Dr. Ramesh Kumar (7 hours later)
Brief Answer:
chronic gastroenteritis with depleted gut flora.

Detailed Answer:
Hello Dear patient,
Thanks for choosing HealthcareMagic for your query.
Have gone through your details and i appreciate your concerns.
Most likely you are suffering from recurrent enteritis also termed as chronic gastroenteritis.It is an intestinal infection marked by diarrhoea, cramps, spasmodic off and on abdominal pain.However its not necessary that all symptoms are there in a single patient.As per the duration of your symptoms most likely you are having cheonic parasitic or protozoal infection.This infection leads to inflammation in intestine and hence cause pain in abdomen.

Test suggested are-
stool test.


Treatment-

Tab Ofloxacin 200 mg twice a day(9a.m-9 p.m)
Tab Metronidazole 400 mg twice daily(9a.m-9p.m) a five day course should be taken.

Take VSL# 3 probiotic twice daily.It increases the multiplication of good bacterias in gut hence improving overall digestion.
Take an antispasmodic like Dicyclomine 10 mg thrice.This will provide you with symptomatic relief from pain.

All tests expect bilrubin are in normal limits.
Bilirubin increase more then three times the normal is significant.Hence mild elevation in bilirubin is due to hemochromatosis.

Secondly as you are having intestinal infection and igestive problem there is derangement of liver functions.

Thanks!
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Ramesh Kumar

Gastroenterologist

Practicing since :1986

Answered : 2807 Questions

premium_optimized

The User accepted the expert's answer

Share on
What Does My Blood Test Report Indicate?

Brief Answer: chronic gastroenteritis with depleted gut flora. Detailed Answer: Hello Dear patient, Thanks for choosing HealthcareMagic for your query. Have gone through your details and i appreciate your concerns. Most likely you are suffering from recurrent enteritis also termed as chronic gastroenteritis.It is an intestinal infection marked by diarrhoea, cramps, spasmodic off and on abdominal pain.However its not necessary that all symptoms are there in a single patient.As per the duration of your symptoms most likely you are having cheonic parasitic or protozoal infection.This infection leads to inflammation in intestine and hence cause pain in abdomen. Test suggested are- stool test. Treatment- Tab Ofloxacin 200 mg twice a day(9a.m-9 p.m) Tab Metronidazole 400 mg twice daily(9a.m-9p.m) a five day course should be taken. Take VSL# 3 probiotic twice daily.It increases the multiplication of good bacterias in gut hence improving overall digestion. Take an antispasmodic like Dicyclomine 10 mg thrice.This will provide you with symptomatic relief from pain. All tests expect bilrubin are in normal limits. Bilirubin increase more then three times the normal is significant.Hence mild elevation in bilirubin is due to hemochromatosis. Secondly as you are having intestinal infection and igestive problem there is derangement of liver functions. Thanks!